# SDR UPS97822244

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  CENTER WING UPPER SURFACE DOUBLER AT STA 902 UNDER CUSP ANGLE HAS LIGHT SURFACE CORROSION.  FABRICATED REPLACEMENT CUSP ANGLE PER SRM 53-1-0, INSTALLED ANGLE PER  SRM 51-1-21D.
